# SDR KQ7R2017081700001

- Difficulty date: August 17, 2017
- Submitted: August 17, 2017
- Operation: General aviation
- Aircraft: N124WF
- Make and model: Boeing 7374Y0
- Aircraft serial: 25180
- Aircraft time: 60,684 hours, 32,601 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Condition: Deteriorated
- Location: Damper
- Part time: 60,648 hours, 32,601 cycles
- Component: Damper, Boeing, BAC27DHY237
- Component part number: 65447714
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OVERHAULED MAIN GEAR DAMPER ASSY LEAKING WITH AND WITHOUT PRESSURE. TEAR DOWN REPORT SHOWS TORN DOWN, PACKING'S AND SEALS DETERIORATED. CLEANED REASSEMBLED AND TESTED GOOD.
